|Poz and no Meds
May 28, 2008
I have been poz for 10 years. I am in good health. Lately, I, at times feel fatigue. My doctor suggests that maybe I should begin therapy. My vload- 13,000; and T-cells- 670. Should I start therapy just becuz I feel fatigue more than usual?
| Response from Dr. Young
Thanks for your post.
Before launching into treatment, it would be important to understand if there were any other identifiable causes of fatigue- there are many. Ask your doctor about anemia, liver- or kidney disease, sleep hygiene, testosterone levels, thyroid disease, or depression, just to start.
If, after a careful examination of the situation, you can't find a reason for your fatigue, then I'd think that it would be entirely reasonable to consider starting on HIV medications.
Best of luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth After Getting Scratched Worried I Have HIV
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Tingling In Feet After Touching Used Condom Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
- Diagnostic Test Of Hepatitis B
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.